# SDR CALA2017062601999

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 23,609 hours, 7,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHT (RED) AT 15C BROKEN. REPLACED RED EMERGENCY EXIT SEAT LIGHT ASSY AT 15C. LIGHT OPS CHECK NORMAL.
